Kähler Metrics Holomorphic Maps Into Projective Space Algebraic Manifolds Degree
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 35, No 1, (2010), 67p-74p
Let M f → CP^n be an algebraic manifold of complex dimension d and let σf
be its second fundamental form. In this paper we address the following conjecture,
which is the analogue of the one stated by M. Gromov for smooth immersions: ...
We prove the conjecture in the following three cases:
(i) d = 1; (ii) M is a complete intersection; (iii) the scalar curvature of M is constant.